Skip to Content

I am having problems urinating and when I do urinate it is hot. what could this be?

Responses (2)

rawboots 2 Feb 2010

You should definately talk to your doc. It could be your medications, if your on any. A side effect of adderall overdose is trouble urinating. Washing that certain body part in the shower with a soap ( some of which have a lot of perfumes in them) may cause u burning sensation if accidentally gets in the end of it. Go through your daily routine and trace your steps. Hope this may help.

Marvell 2 Feb 2010

How long have you had this problem for? Please add answer as a comment. (I would be more worried about not being able to urinate ... urine being hot is perhaps normal). I would suggest that you see your doctor.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Urinating on suboxone?

Posted 29 Dec 2011 1 answer

Can taking METFORMIN give me a problem urinating?

Posted 16 Apr 2015 1 answer

Does beano make you urinate more?

Posted 25 Sep 2015 1 answer